# SDR COMA2010060250121

- Difficulty date: June 2, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- Aircraft time: 33,516 hours, 29,327 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R5361557
- Condition: Cracked
- Location: Fuselage
- Part time: 33,516 hours, 29,327 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT RIGHT SIDE FS 640 FRAME AT STRINGER 9 CUT OUT.  REMOVED DAMAGE AND INSTALLED REPAIR DOUBLER IN ACCORDANCE WITH REO 601R-53-61-557 REV A.
